# SDR HEEA20111028360

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N54641
- Make and model: Bell 206L-3
- Aircraft serial: 51184
- Aircraft time: 14,722 hours
- Engine: Allsn 250C30
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033099209A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT INNER/OUTER FRAMES ON THE AFT LOWER SHELL WERE FOUND TO BE CORRODED.  THE AFT LOWER SHELL WILL THEN BE REPAIRED IAW THE FAA-APPROVED REPAIR DATA.
